Tentative Schedule for the Symposium

Time	Activity	Speaker/Organizer	Remarks
9:30-10:00	Tea time with the Vice-President		
10:30-noon	Welcoming and opening speeches + Intro duction of the department		Introduction of the dept. by Sang-Hun Lee and congratulatory speeches from VIPs
Noon-1:15pm	Luncheon w/t student applicants		Pre-registered students only
			Procedural overview of the afternoon sym
1:15-1:20pm	Overview of the symposium	Inah Lee (U of Iowa)	posium
1:20-2:20pm (1hr)	Session 1: Cognition & Perception - How does the br ain "see" the world?	Sang-Hun Lee (SNII)	Before each speaker's talk, the speaker is introduced very briefly (~1 min) to the audience by the session or ganizer + Q&A for a few min after each talk (actual ta lk = 10 min)
1:20-1:35pm	BCS Speaker 1	Sang-Hun Lee (SNU)	Title: Finding cortical traces of visual mind
1:35-1:50pm	BCS Speaker 2	Randolph Blake	Title: Visual Alchemy: Transforming visual c onfusion into perceptual harmony
1:50-2:05pm	BCS Speaker 3		Title: Wiring the brain – linking network ch anges to behavioral deficits
2:05-2:20pm	Guest Speaker 1	Seong-Gi Kim (U of Pittsburgh)	ТВА
2:20-2:40pm	Coffee break (20 min)		
2:40-4:10pm (1.5hr)	Session 2 : Learning & Memory - How does the brain learn to remember?	Bong-Kiun Kaang	Before each speaker's talk, the speaker is introduced very briefly ($^{-1}$ min) to the audience by the session or ganizer + Q&A for a few min after each talk (actual ta $lk = 10$ min)
2:40-2:55pm	BCS Speaker 4	Bong-Kiun Kaang (SNU)	Title: Deciphering learning and memory m echanism
2:55-3:10pm	BCS Speaker 5		Title: Molecules of the mind – the synaptic basis of learning and memory
3:10-3:25pm	BCS Speaker 6	Inah Lee (U of Iowa)	Title: You Are Your Memory - Neural Bases of Episodic Memory
3:25-3:40pm	BCS Speaker 7	Min Zhuo	Title: Anterior cingulate cortex in pain and emotion
3:40-3:55pm	BCS Speaker 8	· · · · · · · · · · · · · · · · · · ·	TBA
3:55-4:10pm	Guest Speaker 2	Kei Cho (U of Britstol)	Title: Synaptic Plasticity: Pathways towards and away from Synaptic Dysfunction
4:10-4:40pm	Coffee break (30 min) Session 3:		Refere each speaker's talk the speaker is introduced
4:40-5:40pm	Clinical Neuroscience & Neuroimaging - H	lae Sung Lee (SNITI)	Before each speaker's talk, the speaker is introduced very briefly (~1 min) to the audience by the session or
(1 hr)	ow do we "see" the brain in action and w	pae sung Lee (SNO)	ganizer + Q&A for a few min after each talk (actual ta lk = 10 min)
4.40 4.5500	hen it goes awry?	lao Sung Loo /SNUI)	
4:40-4:55pm	BCS Speaker 9	Jae Sung Lee (SNU)	TBA Title: Clinical implication of multimodal ne
4:55-5:10pm	BCS Speaker 10	Jungsu S. On (SNU)	uroimaging
5:10-5:25pm	BCS Speaker 11	IMOO K. Chung (U OT WI	Title: Unified computational framework for integrating functional and structural netwo rk of brain
5:25-5:40pm	Closing speech	Sehastian Seung	ТВА
6:00pm -	Banquet		
[5.56piii			